Maryam Zarrinderakht

PhD

EOS-main 310A
graduate

My current research area is on stability of crevasses and mathematical modeling for iceberg calving in marine ice shelves.

Research Interests:

  • Mathematical and Physical Modeling
  • Fracture Mechanics
  • Numerical Analysis
  • Computational Fluid Dynamics

Teaching Assistant: 

University of British Columbia

  • Global Climate Change (EOSC 340)
  • Geophysical Continuum Dynamics (EOSC 352)
  • Biological Oceanography (EOSC 470)
  • Fields and Fluxes (EOSC 250)
  • Marine Pollution (EOSC 474)

Simon Fraser University

  • Partial Differential Equations (MATH 718)
  • Fluid Dynamics (MATH 762)
  • Applied Calculus Workshop (ACW)

Shiraz University

  • Mechanical Vibrations
  • Mechanical Design

May 2017 – Present: Doctor of philosophy in Geophysics and Applied Mathematics (https://www.iam.ubc.ca/people/graduate-students/), University of British Columbia (UBC)

Sept 2014 – June 2017: Master of Science in Applied Mathematics, Simon Fraser University (SFU)

Sept 2011 – June 2013: Master of Science in Mechanical Engineering, Shiraz University

2007 – 2011: Bachelor of Engineering in Fluid Mechanics, Shiraz University

  • Zarrinderakht, M., & Schoof, C. (2020). A mathematical model for stability of crevasses. American Geophysical Union (AGU). https://www.essoar.org/doi/abs/10.1002/essoar.10505150.1
  • Zarrinderakht, M., & Schoof, C. (2019). Mathematical modelling of iceberg calving. European Geosciences Union (EGU). https://ui.adsabs.harvard.edu/abs/2020EGUGA..2212645Z/abstract
  • Zarrinderakht, M., & Stockie, J. (2016). Numerical simulations of a multiscale model for maple sap exudation. 10th International Conference on Scientific Computing and Applications (ICSCA).
  • Zarrinderakht, M., & Stockie, M. (2016). A multiscale model for maple sap exudation, Symposium on Mathematics and Computation (SMC).
  • Ahmadi, M. B., Gutman, I., Furtula, B., Hosseini, S. A., Salehi, P., & Zarrinderakht, M. (2013). The abc index conundrum. FILOMAT, 27, 1075–1083.
  • Ahmadi, M. B., Hosseini, S. A., & Zarrinderakht, M. (2013). On large trees with minimal atom bond connectivity index. MATCH Communications in Mathematical and in Computer Chemistry, 69, 559–563.